# SDR 97ZZZX2879

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93603
- Make and model: Blanca 1730A
- Aircraft serial: 7330610
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: KHP1CAL
- Condition: Detached
- Location: Gear System
- Part time: 1,332 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY CAME LOOSE FROM SOCKET.  RELAY IS MOUNTED UPSIDE DOWN IN AIRCRAFT.  NO WAY TO ATTACH IN HOLDER.  NEEDS SOME TYPE OF POSITIVE LOCKING.  IF SWITCH COMES LOOSE ON ONE SIDE, GEAR WILL NOT GO UP.  IF SWITCH COMES LOOSE ON THE OTHER SIDE, GEAR WILL NOT GO DOWN.  FACTORY ADVISED TO INSTALL AND WRAP TAPE AROUND IT.  NEEDS A BETTER POSITIVE LOCKING DEVICE.
